# SDR NWAA082645514

- Difficulty date: May 23, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 61,202 hours, 25,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE TO FUSELAGE SKIN AT BS 1310 S2R-S3R.  REPAIRED PER EA 55-213052.  (A)
